Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 1.

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

This list was generated on Thu Sep 19 02:22:38 2019 UTC.